I have had cataract surgery and now my eye is red?

I have had cataract surgery as well as retinal detachment surgery about half a year ago, and been on Predforte eye drops since then. I met my eye specialist 3 weeks ago and she said I should continue to use eye drops for 2 weeks because there is a slight infection. After 1 week of no drops my eye is still red?? Why??

Male
Age: 37
medications: predforte

1
Doctor Answers And General Comments : (both members and visitors can post)

avatar
1 Comment threads
0 Thread replies
0 Followers
 
Most reacted comment
Hottest comment thread
1 Comment authors
Dr. B. Lewis Recent comment authors
  Subscribe  
Notify of
Dr. B. Lewis
Member
Dr. B. Lewis

At this point it seems you may be suffering from some inflammation rather than just an infection. You should consult and get your eye pressure checked. You will probably need to control your pressure with a beta blocker like Timolol eye drops. After completing the full course of treatment you will need to get your eye pressure checked again.